MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav igm results for 1 patient sample on a cobas e 801 analytical unit compare to an abbott cmia analyzer.On (b)(6) 2023, the elecsys anti-hav igm result was 1.20 coi, interpreted as reactive.On (b)(6) 2023, the abbott anti-hav igm result was 0.6 coi, interpreted as non-reactive.On (b)(6) 2023, an aliquot of the original sample was repeated on the e801 analyzer again twice.The results were 1.23 coi and 1.17 coi, both interpreted as reactive.The initial reactive result was reported outside of the laboratory.The non-reactive result was deemed correct.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The patient sample was provided for investigation.The customer's reactive a-hav igm result could be reproduced.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc data provided was acceptable.The alarm trace did not contain a conspicuous event.The investigation determined that there was no evidence of a potential interference or cross-reactivity in the patient sample.The sample is considered reactive when tested with the elecsys anti-hav igm assay which is consistent with the increased sensitivity of the elecsys assay in comparison to the competitor assay used.The reactive result was confirmed with the elecsys anti-hav ii assay.A reagent issue was not identified.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16755835
Report Number1823260-2023-01292
Device Sequence Number16963339
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number07026773190
Device Lot Number663999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer05/24/2023
06/29/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date06/16/2023
07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexMale